- -

Characterizations of quasi-metric completeness in terms of Kannan-type fixed point theorems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Characterizations of quasi-metric completeness in terms of Kannan-type fixed point theorems

Show full item record

Alegre Gil, MC.; Dag, H.; Romaguera Bonilla, S.; Tirado Peláez, P. (2017). Characterizations of quasi-metric completeness in terms of Kannan-type fixed point theorems. Hacettepe Journal of Mathematics and Statistics. 46(1):67-76. doi:10.15672/HJMS.2016.395

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107344

Files in this item

Item Metadata

Title: Characterizations of quasi-metric completeness in terms of Kannan-type fixed point theorems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We obtain quasi-metric versions of Kannan's fixed point theorem for self-mappings and multivalued mappings, respectively, which are used to deduce characterizations of d-sequentially complete and of left K sequentially ...[+]
Subjects: Quasi-metric spaces , Complete , Kannan mapping , Fixed point
Copyrigths: Cerrado
Source:
Hacettepe Journal of Mathematics and Statistics. (issn: 1303-5010 )
DOI: 10.15672/HJMS.2016.395
Publisher:
Hacettepe Journal of Mathematics and Statistics
Publisher version: http://doi.org/10.15672/HJMS.2016.395
Thanks:
Carmen Alegre, Salvador Romaguera and Pedro Tirado are supported under grant MTM2015-64373-P (MINECO/FEDER, UE).
Type: Artículo

This item appears in the following Collection(s)

Show full item record